ITEM METADATA RECORD
Title: Variable dimension algorithms for solving resistive circuits
Authors: Vandenberghe, L ×
Vandewalle, Joos #
Issue Date: Sep-1990
Publisher: John wiley & sons ltd
Series Title: International journal of circuit theory and applications vol:18 issue:5 pages:443-474
URI: 
ISSN: 0098-9886
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science